Hermitian Solutions to a Quaternion Matrix Equation

Abstract:

Article Preview

In this paper, we consider Hermitian and skew-Hermitian solutions to a certain matrix equation over quaternion algebra H. Necessary and sufficient conditions are obtained for the quaternion matrix equation to have Hermitian and skew-Hermitian solutions, and the expressions of such solutions are also given. As an application, the common skew-Hermitian g-inverse of quaternion matrix A and B is considered.

Info:

Periodical:

Edited by:

Shaobo Zhong, Yimin Cheng and Xilong Qu

Pages:

391-395

DOI:

10.4028/www.scientific.net/AMM.50-51.391

Citation:

N. Li et al., "Hermitian Solutions to a Quaternion Matrix Equation", Applied Mechanics and Materials, Vols. 50-51, pp. 391-395, 2011

Online since:

February 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.